# SDR SIMA20241109001

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N772MR
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 26,400 hours, 31,933 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: R1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT 26,000FT A LOUD SQUEALING NOISE WAS COMING FROM THE R1 DOOR. IT WAS SO LOUD THAT IT COULD BE HEARD IN THE AFT GALLEY. WE DESCENDED TO FL220 TO SEE IF THAT WOULD HELP AND THE SQUEALING INCREASED IN FREQUENCY. THE SQUEALING WAS AT SUCH A HIGH FREQUENCY THAT WE STARTED TO SMELL HOT RUBBER. THE SQUEALING STOPPED WHEN THE DOOR WAS PUSHED ON. C/W CLEANED AND INSPECTED THE R1 DOOR SEAL PER 52-11-21. NO DEFECTS NOTED. SEE AML 101900112 ITEM 1 FOR PRESURIZATION CHECK.
